Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy

C. Hainzl, R. Seiringer, Mathematische Nachrichten 283 (2010) 489–499.


Journal Article | Published
Author
;
Abstract
We study the eigenvalues of Schrödinger type operators T + λV and their asymptotic behavior in the small coupling limit λ → 0, in the case where the symbol of the kinetic energy, T (p), strongly degenerates on a non-trivial manifold of codimension one.
Publishing Year
Date Published
2010-03-01
Journal Title
Mathematische Nachrichten
Volume
283
Issue
3
Page
489 - 499
IST-REx-ID

Cite this

Hainzl C, Seiringer R. Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten. 2010;283(3):489-499. doi:10.1002/mana.200810195
Hainzl, C., & Seiringer, R. (2010). Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten, 283(3), 489–499. https://doi.org/10.1002/mana.200810195
Hainzl, Christian, and Robert Seiringer. “Asymptotic Behavior of Eigenvalues of Schrödinger Type Operators with Degenerate Kinetic Energy.” Mathematische Nachrichten 283, no. 3 (2010): 489–99. https://doi.org/10.1002/mana.200810195.
C. Hainzl and R. Seiringer, “Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy,” Mathematische Nachrichten, vol. 283, no. 3, pp. 489–499, 2010.
Hainzl C, Seiringer R. 2010. Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten. 283(3), 489–499.
Hainzl, Christian, and Robert Seiringer. “Asymptotic Behavior of Eigenvalues of Schrödinger Type Operators with Degenerate Kinetic Energy.” Mathematische Nachrichten, vol. 283, no. 3, Wiley-Blackwell, 2010, pp. 489–99, doi:10.1002/mana.200810195.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar